今日の臨床サポート

乳酸アシドーシス

関連論文:
img  13:  Lactic acidosis and hepatic steatosis associated with use of stavudine: report of four cases.
 
著者: K D Miller, M Cameron, L V Wood, M C Dalakas, J A Kovacs
雑誌名: Ann Intern Med. 2000 Aug 1;133(3):192-6.
Abstract/Text BACKGROUND: An association between use of zidovudine and didanosine and a rare but life-threatening syndrome of hepatic steatosis, lactic acidosis, and myopathy has been reported.
OBJECTIVE: To describe the syndrome of hepatic steatosis, lactic acidosis, and myopathy in four patients taking stavudine.
DESIGN: Case series.
SETTING: A community hospital in Washington, D.C., and National Institutes of Health Clinical Center, Bethesda, Maryland.
PATIENTS: Two men and two women with HIV-1 infection who were taking stavudine presented with lactic acidosis and elevated levels of aminotransferases. All patients required intensive care.
MEASUREMENTS: Levels of lactic acid, alanine aminotransferase, aspartate aminotransferase, amylase, and lipase; computed tomography of the abdomen; liver biopsy (two patients); and muscle biopsy (two patients).
RESULTS: Histologic findings consistent with mitochondrial injury confirmed the diagnosis of hepatic or muscle abnormality.
CONCLUSION: Because hepatic steatosis may be life-threatening, physicians should consider it as a possible cause of elevated hepatic aminotransferase levels among patients taking stavudine.

PMID 10906833  Ann Intern Med. 2000 Aug 1;133(3):192-6.
戻る

さらなるご利用にはご登録が必要です。

こちらよりご契約または優待日間無料トライアルお申込みをお願いします。

(※トライアルご登録は1名様につき、一度となります)


ご契約の場合はご招待された方だけのご優待特典があります。

以下の優待コードを入力いただくと、

契約期間が通常12ヵ月のところ、14ヵ月ご利用いただけます。

優待コード: (利用期限:まで)

ご契約はこちらから